RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1971, Number 1, Pages 102–111 (Mi ivm3821)  

General conditions for the equivalence of parabolic equations, and their applications.

I. D. Cherkasov

Nizhnii Tagil

Full text: PDF file (875 kB)

Bibliographic databases:
UDC: 517.946
Received: 21.03.1969

Citation: I. D. Cherkasov, “General conditions for the equivalence of parabolic equations, and their applications.”, Izv. Vyssh. Uchebn. Zaved. Mat., 1971, no. 1, 102–111

Citation in format AMSBIB
\Bibitem{Che71}
\by I.~D.~Cherkasov
\paper General conditions for the equivalence of parabolic equations, and their applications.
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1971
\issue 1
\pages 102--111
\mathnet{http://mi.mathnet.ru/ivm3821}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=284933}
\zmath{https://zbmath.org/?q=an:0226.35043}


Linking options:
  • http://mi.mathnet.ru/eng/ivm3821
  • http://mi.mathnet.ru/eng/ivm/y1971/i1/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:99
    Full text:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020